Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1 Publikation

2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1795453
The implicit Euler scheme for one-sided Lipschitz differential inclusions
Beyn W-J, Rieger J (2010)
Discrete And Continuous Dynamical Systems. Series B 14(2): 409-428.
PUB | DOI | WoS
 

Filter und Suchbegriffe

keyword="implicit Euler method"

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung